Last reply 3 years ago
I'm being put on Tecfidera.

Hello, I was just wondering if anyone else is on Tecfidera? Just so i can get an idea of what to expect exactly with the delightful side effects of hot flashes and diarrhoea… I understand each person will be different but I’d like to get a rough idea of how bad or good it will be or how long you had them for. 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


lorag
3 years ago

I have been in Tecfidera for over 6 months now, at the start I got hot flushes but not that often and it only lasts for 20 minutes. I rarely get hot flushes now but sometimes get diarrhea but not that bad or just mild runs and sometimes stomach pains. But now I rarely get any side affects. One time I was taking it at the wrong times (mornings in the afternoon and night really late). This made me feel very tired and my MS symptoms were bad. It took me a while to realize it was because I was taking the tablets at stupid times. Once I corrected this all was back to normal.


stumbler
3 years ago

@lorag , so which times are good for you now?


lorag
3 years ago

Morning tablet around 8-9am night around 6-7pm.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.